# SDR DALA2016031201923

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 44,654 hours, 20,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L BETWEEN FRAMES 56 & 57.  DURING WIFI AFT ANTENNA INSTALL. MAJOR REPAIR.   REMOVED RIVETS ON STR 42 LT BETWEEN FS 56 & FS 57.  PERFORMED NDT NO CRACKS NOTED IAW NDT MANUAL 51-10-01, PBG PROC B.  FABRICATED REPAIR PARTS FOR STR 42L BETWEEN FS 55 AND FS 57 IAW SRM 53-00-13, FIG 201.
